MAUDE Adverse Event Report: 60 IN ULTRA MINIBORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

60 IN ULTRA MINIBORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number ME2017
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
"unknown manufacturer: (b)(4).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.".
 
Event or Problem Description
It was reported that a 60 in ultra minibore extension set was found to be damaged.The following was reported by the initial reporter: "student rn was screwing flush onto med line tubing per protocol and tubing cracked at hub.Cracked line med was saved and placed in leadership office and new med line was created.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 2021-07-15.H6: investigation summary a complaint of a set breaking at the hub was received from the customer.One sample was returned for investigation.Through visual inspection, the customer complaint was confirmed.Cracks were seen all around hub, and a piece of the hub had almost broken off.A device history record review could not be performed on model me2017 because a lot number was not provided by the customer.The root cause was identified as internal stresses created in luer during manufacturing process that make it more susceptible to chemical/mechanical attacks.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.
 
Event or Problem Description

Brand Name
60 IN ULTRA MINIBORE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12089719
Report Number2243072-2021-01787
Device Sequence Number11953429
Product Code FPA
UDI-Device Identifier50885403236240
UDI-Public50885403236240
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberME2017
Device Catalogue NumberME2017
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2021
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer07/09/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date08/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1